# SDR VNAA2012051700016

- Difficulty date: May 17, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 19,665 hours, 19,423 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 5363669
- Condition: Damaged
- Location: Fuselage
- Part time: 14,367 hours, 14,312 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE ON RADOME IN FLIGHT.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND REMOVED AND REPLACED THE FOLLOWING COMPONENTS DUE TO LIGHTNING STRIKE DAMAGE:  NOSE RADOME, WEATHER RADAR AND ONE STATIC WICK (NEAR UPPER TAIL NAV LIGHT).  MAINTENANCE PERFORMED CHECKS AND AIRCRAFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
